## Citizen CPR Foundation Virtual Summit 2020: Putting Science Into Action

December 8 & 9, 2020

Tuesday, December 8   Day 1					
Science and Controversies Behind the 2020 Guidelines					
	Science and Controversies Behind the 2020 ILCOR - CoSTR				
	Robert Neumar, MD, University of Michigan, ILCOR Co-Chair				
	Science and Controversies Behind the 2020 American Heart Association (AHA) Guidelines				
10:00 - 10:50	0:50 Raina Merchant, MD, University of Pennsylvania, American Heart Association ECC Chair and CPR Guidelines				
AM CT					
Aivi Ci	Science and Controversies Behind the 2020 American Red Cross (ARC) Focused Updates				
	David Markenson, MD, Chief Medical Officer, American Red Cross				
	Science and Controversies Behind the 2020 ReSS				
	Tom Aufderheide, MD, Medical College of Wisconsin, ReSS Co-Chair				
	The Foundation for Lifesaving: BLS   Science and Controversies Behind   Excellence in Training EMS ACLS,				
	Adam Cheng, MD, University of	the 2020 American Red Cross	PALS & BLS		
11:00 - 11:50	Calgary	Focused Updates	Kenneth Navarro, PhD,		
AM CT	Elizabeth A. Hunt, MD, MPH, PhD,	David Markenson, MD, Chief Medical	UT Southwestern Medical School		
AIVICI	Johns Hopkins Medicine Simulation	Officer, American Red Cross	S. Robert Seitz, MEd, RN, NRP,		
	Center	omeer, merican ned er oss	University of Pittsburgh		
			SSistey of Piccodulign		
	10 Minute Break   Learn from the Leaders: Science   First Aid Training and Update   Excellence in Training Hospital				
	Q&A with the Official AHA	Elizabeth Hewett, MD, Children's	ACLS, PALS & BLS		
	Guidelines Writers	Hospital of Pittsburgh of UPMC	Bryan Fischberg, NRP, Robert Wood		
	Ash Panchal, MD, PhD, Ohio State	Thospital of Fittsbargh of Office	Johnson University Hospital		
12:00 - 12:50	University Wexner Medical Center		Luther Cale, VP of Resuscitation &		
PM CT	Alexis Topjian, MD, Children's		Simulation, HealthStream		
	Hospital of Philadelphia				
	Katherine Berg, MD, Harvard				
	Medical School				
	Advancing AHA Advanced Life Pediatric Resuscitation 101: What Excellence in Training Lay				
	Support Training	Every EMS Provider Needs to Know	Responder CPR		
1:00 - 1:50	Lisa Sinz, MD, MEd, Penn State	Joseph Rossano, MD, MS, Children's	Robert Chambers, President and CEO,		
PM CT	University College of Medicine	Hospital of Philadelphia	RC Health Services		
PIVICI	Kenneth Navarro, PhD, UT				
	Southwestern Medical School				
		10.16			
	SCA as a Dandomis in ENAS a	10 Minute Break			
	SCA as a Pandemic in EMS and Hospital Settings				
2:00 - 2:50	Lance Becker, MD, Hofstra Northwell School of Medicine, North Shore University Hospital, and Long Island Jewish				
PM CT	Medical Center  Ed Bacht, MD, Chief Medical Officer, Clobal Medical Perpense				
	Ed Racht, MD, Chief Medical Officer, Global Medical Response				
	10 Minute Break				
		American Heart Association			
		presents:			
	Laerdal Medical	The AHA Digital Portfolio:	AED Superstore		
3:00 - 4:00	Platinum Partner Session	Transforming Resuscitation for Life	Platinum Partner Session		
PM CT	To be announced	Russell Griffin, RQI Partners, LLC	To be announced		
	To be affiliounced	Ash Panchal, MD, PhD, Ohio State	To be affiliounced		
		University Wexner Medical Center			
		Lauren Sanderson, RQI Partners, LLC			

## Citizen CPR Foundation Virtual Summit 2020: Putting Science Into Action

December 8 & 9, 2020

Wednesday, December 9   Day 2					
10:00 - 10:50 AM CT	Putting Science into Action  Lessons from Taking Science into the Streets and Homes  Tom Rea, MD, Medical Director, King County Medic One Emergency Medical Services  What is Possible with a Little Technology?  Marcus Ong, MD, Medical Director, Prehospital Emergency Care, Ministry of Health, Singapore  Developing Low Resource Solutions for Resuscitation Leadership Training  Rosemarie Fernandez, MD, University of Florida				
	10 Minute Break				
11:00 - 11:50 AM CT	The Business of CPR - Running an Entrepreneurial Training Center or Site Brian Leonard, Director of Sales, Cardio Partners Paul Regalia, BSN, RN, MICP, President, Cascade Healthcare Services	Survivorship and Supporting Recovery in the Chain of Survival Tom Aufderheide, MD, Medical College of Wisconsin Mary Newman, MS, Executive Director, Sudden Cardiac Arrest Foundation Katie Dainty, PhD, North York General Hospital	Advancing Your Business with Digital Marketing Ben Swartz, CEO, Marcel Digital Kris Kaull, Chief Marketing Officer, Pulsara		
	10 Minute Break				
12:00 - 12:50 PM CT	How to Tell Your Organization's Story: Supercharge Your Marketing for 2021 Keith Griffiths, RedFlash Group Jeff Berend, RedFlash Group Rebecca Vogel, RedFlash Group	Building a HEARTSafe Community: The Role of Community Advocacy David Hiltz, Director, CCPRF HEARTSafe Community Program Josh Smith, NPR, EMS, Richland Fire Department Stu Berger, MD, Lurie Children's Hospital Brandon Oto, PA-C, UConn Health Vinay Nadkarni, MD, Children's Hospital of Philadelphia Tom Aufderheide, MD, Medical College of Wisconsin	Meet the Challenges of the New Customer Experience Economy with CRM Peter Wolf, Consulting Group, President and Founder, Azamba Consulting Group		
		10 Minute Break			
1:00 - 1:50 PM CT	The Art of Gift-Giving: A Personal Approach to Customer Insight Gina Fong, Principal, fong Insight	Mobile Activation of Citizens Michael Sayre, MD, Medical Director, Seattle Fire Department Michael Levy, MD, Medical Director, Anchorage Fire Department and Medical Director, State of Alaska	Fundraising Myth Busters: Business Planning and Grant Seeking for Success Brian Murphy, Latz&Company Joan Mellor, Health Scholars		
	10 Minute Break				
2:00 - 2:50 PM CT	Putting Science into Action  First Aid for Severe Trauma: Empowering High Schoolers to Respond to Traumatic Injuries  Craig Goolsby, MD, MEd, Director, National Center for Disaster Medicine & Public Health Uniformed Services, University of the Health Sciences  One Million More Lives - A Shared Goal  Tore Laerdal, Executive Director, Laerdal Foundation				
	10 Minute Break				
3:00 - 4:00 PM CT	SaveStation Platinum Partner Session To be announced	American Red Cross presents: Training During COVID-19 Dominic Toli, American Red Cross	PulsePoint (Session sponsored by WorldPoint) Platinum Partner Session		